I started using metformin for PCOs but after a week i felt GIT disturbances along with PALPITATIONS
I started 500mg Od dose.Should i start from 250 mg for 2 weeks then add another 250mg after 2 weeks?
as i've heard its dose should be gradually increased if side effects appear.
will 250mg for 2 weeks,then 500mg od 2 weeks then 1000mg work for me?
I was much worried about palpitations , how metformin cause palpitations?
should i continue using metformin?if yes, what are indications for me to stop it
Ive BMI 23.7,will it help me reduce my weight?
If there are specific side effects associated with medication use, it is best advised to consult you treating doctor for a possible change in dosage or change in medication. If the symptoms are more than mild, discontinuation of the medication and review with your treating doctor would ne suggested and if mild you could continue with the medication and consider a review with your treating doctor. Self-change in dosage is not advisable. Though metformin may help in weight reduction, a BMI of 23.7 is within the normal range and weight reduction may not be required. I would suggest discussing the situation and the management plan in detail with your treating doctor.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.